# SDR HNAA2016010400004

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,580 hours, 66,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155501
- Condition: Broken
- Location: Cabin
- Part time: 10 hours, 10 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ENTRY WAY EMERGENCY EXIT LIGHT IS MISSING SHIELD AND LIGHT ASSEMBLY IS BROKEN AT THE SCREWS. R & R  LOWER ENTRY WAY EMERGENCY LIGHT AND INSTALLED NEW BACK SHIELD ONTO ASSEMBLY.
